# SDR DL72W981557

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 540-560 L 0, REPAIR FOR SKIN CORROSION CUTOUTS, TWO AREAS OF CORROSION WERE FOUND IN THE FUSELAGE BELLY SKIN AT APPROX BL 0 BETWEEN FS 540 AND 560.  THE CORROSION WAS    CUT OUT OF THE SKIN WITH A 7.5 BY 2.12 CUTOUT AND A 2.25 BY 2 CUTOUT.  THE CUTOUTS WERE REPAIRED WITH A SINGLE ALUMINUM EXTERNAL DOUBLER AND TRIPLER REPAIR PER ER/A 365224-14, REV B.
